# SDR DHL2003780011

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adjust
- Location: Pax
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY LIGHT ILLUMINATED ON LANDING.  PERFORMED ADJUSTMENT OF MAIN FORWARD ENTRY DOOR IAW B-727 M/M 52-11-01.  OPS CHECKED SERVICEABLE.
